# SDR AALA202405206794

- Difficulty date: May 17, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 61,367 hours, 37,135 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Part number: UNKNOWN
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND AFT PASSENGER / CREW DOOR LOWER ROLLER GUIDES ON BOTH SIDES OF THE DOOR ARE WORN. (2 EACH). REPLACED (2 EACH) LOWER ROLLER GUIDES ON THE DOOR PER AMM 52-13-31.
